# SDR AALA20170206010

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 2,335 hours, 932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PROXIMITY EMERGENCY EXIT LIGHT BETWEEN FIRST CLASS AND THE FORWARD GALLEY HAS A BROKEN LENS COVER. REPLACED LENS COVER IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
